Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
C-REGULARITY OF THE TANGENTIAL CAUCHY-RIEMANN EQUATIONS ON LEVI-FLAT SUBMANIFOLDS OF Cn
Joachim MICHEL
Author information
JOURNALS FREE ACCESS

Volume 59 (2005) Issue 2 Pages 375-384

Details
Download PDF (102K) Contact us
Abstract

Regularity of solutions of the tangential Cauchy-Riemann (CR) equation is shown on domains in Levi-flat CR manifolds for the class of C forms up to the boundary. These domains are transversal intersections of the CR submanifold with pseudoconvex domains with piecewise smooth boundary.

Information related to the author
© 2005 by Faculty of Mathematics, Kyushu University
Previous article Next article

Recently visited articles
feedback
Top